Levodopa and nutrition support: A case report of Parkinsonism-hyperpyrexia syndrome.
Аннотация
Levodopa is competitively inhibited by amino acids for absorption across the intestinal wall and blood-brain barrier. An acute withdrawal of levodopa increases the risk of Parkinsonism-hyperpyrexia syndrome, a life-threatening condition characterized by muscular rigidity, mental status changes, hyperthermia, and autonomic instability. This report discusses the case of a patient with Parkinson's disease who was critically ill who developed Parkinsonism-hyperpyrexia syndrome while receiving enteral and parenteral nutrition support. Clinicians should be aware of this potential drug-nutrient interaction when prescribing nutrition support to patients taking levodopa.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.